# SDR DALA2019092005505

- Difficulty date: September 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 843 ON LOAD TRANSMITTING PROFIL FWD IN PASSENGER CABIN, REPLACED EMERGENCY EXIT DOOR 843 ON LOAD TRANSMITTING PROFIL FWD IN PASSENGER CABIN AS PER SRM 51-72-11 AND DWG D52279010.
